Elementary non-Archimedean utility theory

Herzberg F (2009)
MATHEMATICAL SOCIAL SCIENCES 58(1): 8-14.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
A non-Archimedean utility representation theorem for independent and transitive preference orderings that are partially continuous on some convex subset and satisfy an axiom of incommensurable preference for elements outside that subset is proven. For complete preference orderings, the theorem is deduced directly from the classical von Neumann-Morgenstern theorem; in the absence of completeness, Aumann's [Aumann, R.J., 1962. Utility theory without the completeness axiom. Econometrica 30 (3), 445-462] generalization is utilized. (C) 2009 Elsevier B.V. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
MATHEMATICAL SOCIAL SCIENCES
Band
58
Zeitschriftennummer
1
Seite
8-14
ISSN
PUB-ID

Zitieren

Herzberg F. Elementary non-Archimedean utility theory. MATHEMATICAL SOCIAL SCIENCES. 2009;58(1):8-14.
Herzberg, F. (2009). Elementary non-Archimedean utility theory. MATHEMATICAL SOCIAL SCIENCES, 58(1), 8-14. doi:10.1016/j.mathsocsci.2008.12.009
Herzberg, F. (2009). Elementary non-Archimedean utility theory. MATHEMATICAL SOCIAL SCIENCES 58, 8-14.
Herzberg, F., 2009. Elementary non-Archimedean utility theory. MATHEMATICAL SOCIAL SCIENCES, 58(1), p 8-14.
F. Herzberg, “Elementary non-Archimedean utility theory”, MATHEMATICAL SOCIAL SCIENCES, vol. 58, 2009, pp. 8-14.
Herzberg, F.: Elementary non-Archimedean utility theory. MATHEMATICAL SOCIAL SCIENCES. 58, 8-14 (2009).
Herzberg, Frederik. “Elementary non-Archimedean utility theory”. MATHEMATICAL SOCIAL SCIENCES 58.1 (2009): 8-14.